Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What can be done to treat body ache, diarrhea and nausea?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
four 4 days i have had body aches my insides around feel like there on fire, i have chills an sweats, diarrhea and nausea
Posted Wed, 25 Apr 2012 in Drug Abuse
Follow-up: What can be done to treat body ache, diarrhea and nausea? 8 minutes later
also i took my percocets that day then i went with friend and drink with them and that when it all started. I would think i would be over any really painfull physically withdrawls by 4 days.
Answered by Dr. Jasvinder Singh 1 hour later

Thanks for posting your query. Percocet contains oxycodone and paracetamol. Oxycodone is an opioid analgesic and when alcohol is consumed with Percocet then it causes side effects like nausea, GI upset, tachycardia, anxiety, fatigue, dry mouth, diarrhea, chills and hot flashes. This is because it causes additive effects when used in conjunction with alcohol, other opioids, or illicit drugs that cause central nervous system depression.

These side effects should go away in a few days. Avoid taking Percocet and alcohol for a few days and drink plenty of water to detoxify the body. The BRAT diet (ie, bananas, rice, applesauce, toast) or soft easily digestible semisolid diet can also be taken.

If you start getting any fever along with these symptoms then a gastrointestinal infection (viral and bacterial) need to be ruled out. If the hot flashes continue then perimenopause is an important cause which needs to be evaluated. You are 40 years of age and perimenopausal symptoms like hot flashes, burning feet, irregular periods etc start at this age.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor